Alert archive / Puerto Rico / Flash Flood Watches in 2011
Flash Flood Watch 2, NWS JSJ
NWS JSJ issued this flash flood watch at May 14, 2011, 8:37 PM CDT. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- May 14, 2011, 8:37 PM CDT (01:37 UTC)
- Expired
- May 15, 2011, 6:49 PM CDT
- In force
- 22 hr
- Issued by
- NWS JSJ
- Flood severity
- None
The text
As transmitted, in the capitals the NWS used until 2016.
037 WGCA62 TJSJ 150137 FFASJU URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 937 PM AST SAT MAY 14 2011 VIZ002-151345- /O.NEW.TJSJ.FF.A.0002.110515T0137Z-110516T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ST CROIX- INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...CHRISTIANSTED... FREDERIKSTED...FREDERIKSTED SOUTHEAST...GROVE PLACE 937 PM AST SAT MAY 14 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF VIRGIN ISLANDS...INCLUDING THE FOLLOWING AREA...ST CROIX. * THROUGH SUNDAY EVENING * A MOIST SOUTH SOUTHEAST FLOW WILL CONTINUE TO DRAW ABUNDANT MOISTURE INTO SAINT CROIX OVERNIGHT AND TOMORROW WHILE MID UPPER LEVEL DISTURBANCES ROTATING AROUND A TROUGH LOCATED ACROSS THE BAHAMAS INTO THE CARIBBEAN SEA WILL CONTINUE TO GENERATE FREQUENT SHOWERS AND THUNDERSTORMS ACROSS THE CARIBBEAN SEA. THESE THUNDERSTORMS COULD AFFECT SAINT CROIX OVER THE NEXT 24 HOURS AND RESULT IN PERIODS OF HEAVY RAINFALL THAT COULD LEAD TO FLASH FLOODING OF URBAN AREAS AND DRY GUTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS... ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS. THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV. && $$
2 follow-up statements
046 WGCA62 TJSJ 151345 AAA FFASJU URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH...UPDATED NATIONAL WEATHER SERVICE SAN JUAN PR 945 AM AST SUN MAY 15 2011 PRZ001-002-004>006-008>013-VIZ001-160000- /O.EXB.TJSJ.FF.A.0002.110515T1600Z-110516T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-EASTERN INTERIOR-NORTH CENTRAL- CENTRAL INTERIOR-NORTHWEST-WESTERN INTERIOR-MAYAGUEZ AND VICINITY- SOUTHWEST-CULEBRA-VIEQUES-ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN... CAROLINA...FAJARDO...HUMACAO...CAGUAS...ARECIBO...VEGA BAJA... DORADO...COAMO...COROZAL...AIBONITO...VILLALBA...JAYUYA... AGUADILLA...ISABELA...HATILLO...QUEBRADILLAS...UTUADO... SABANA GRANDE...LARES...ADJUNTAS...HORMIGUEROS...MOCA...AGUADA... LUYANDO...CABO ROJO...LAJAS...CULEBRA...ESPERANZA...ANNA'S RETREAT... CHARLOTTE AMALIE...CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST... CRUZ BAY 945 AM AST SUN MAY 15 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM AST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS EXPANDED THE * FLASH FLOOD WATCH TO INCLUDE PORTIONS OF PUERTO RICO AND VIRGIN ISLANDS...INCLUDING THE FOLLOWING AREAS...IN PUERTO RICO... CENTRAL INTERIOR...CULEBRA...EASTERN INTERIOR...MAYAGUEZ AND VICINITY...NORTH CENTRAL...NORTHEAST...NORTHWEST...SAN JUAN AND VICINITY...SOUTHWEST...VIEQUES AND WESTERN INTERIOR. IN VIRGIN ISLANDS...ST. THOMAS/ST. JOHN/ADJACENT ISLANDS. * UNTIL 8 PM AST THIS EVENING * MOISTURE IN SOUTHERLY FLOW CONTINUES TO MOVE INTO THE LOCAL AREA TO CREATE CONDITIONS FAVORABLE TO STRONG THUNDERSTORMS AND VERY HEAVY RAINFALL OVER AND NORTH OF THE CORDILLERA CENTRAL AND IN THE ISLANDS TO THE EAST OF PUERTO RICO THIS AFTERNOON. * SLOW MOVING THUNDERSTORMS WILL RELEASE SUFFICIENT RAIN TO BRING RAPID RIVER RISES. AREAS OF STEEP TERRAIN ALREADY SATURATED FROM YESTERDAY'S RAINFALL WILL ALSO BE SUBJECT TO MUDSLIDES. SATURATED SOILS COULD ALSO MAKE TREES VULNERABLE TO STRONG THUNDERSTORM WINDS CAUSING THEM TO FALL OVER. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS... ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS OR GUTS. KEEP INFORMED... AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS. THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV. && $$ VIZ002-160000- /O.EXT.TJSJ.FF.A.0002.000000T0000Z-110516T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ST CROIX- INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...CHRISTIANSTED... FREDERIKSTED...FREDERIKSTED SOUTHEAST...GROVE PLACE 945 AM AST SUN MAY 15 2011 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL MIDNIGHT TONIGHT... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * A PORTION OF VIRGIN ISLANDS...INCLUDING THE FOLLOWING AREA...ST CROIX. * HAS BEEN EXTENDED UNTIL MIDNIGHT TONIGHT. * A MOIST SOUTH SOUTHEAST FLOW WILL CONTINUE TO DRAW ABUNDANT MOISTURE INTO SAINT CROIX TODAY AND THIS EVENING WHILE MID UPPER LEVEL DISTURBANCES ROTATING AROUND A TROUGH LOCATED ACROSS THE BAHAMAS INTO THE CARIBBEAN SEA WILL CONTINUE TO GENERATE FREQUENT SHOWERS AND THUNDERSTORMS ACROSS THE CARIBBEAN SEA. * THESE THUNDERSTORMS COULD AFFECT SAINT CROIX AND RESULT IN PERIODS OF HEAVY RAINFALL THAT COULD LEAD TO FLASH FLOODING OF URBAN AREAS AND DRY GUTS. SHOULD STRONG THUNDERSTORM WINDS OCCUR TREES IN SATURATED SOIL COULD BE TOPPLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS... ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA GUTS. KEEP INFORMED... AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED. PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN. STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS. THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV. && $$ SNELL
071 WGCA62 TJSJ 152349 FFASJU FLOOD WATCH NATIONAL WEATHER SERVICE SAN JUAN PR 749 PM AST SUN MAY 15 2011 PRZ001-002-004>006-008>013-VIZ001-160100- /O.CAN.TJSJ.FF.A.0002.000000T0000Z-110516T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SAN JUAN AND VICINITY-NORTHEAST-EASTERN INTERIOR-NORTH CENTRAL- CENTRAL INTERIOR-NORTHWEST-WESTERN INTERIOR-MAYAGUEZ AND VICINITY- SOUTHWEST-CULEBRA-VIEQUES-ST. THOMAS/ST. JOHN/ADJACENT ISLANDS- INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN... CAROLINA...FAJARDO...HUMACAO...CAGUAS...ARECIBO...VEGA BAJA... DORADO...COAMO...COROZAL...AIBONITO...VILLALBA...JAYUYA... AGUADILLA...ISABELA...HATILLO...QUEBRADILLAS...UTUADO... SABANA GRANDE...LARES...ADJUNTAS...HORMIGUEROS...MOCA...AGUADA... LUYANDO...CABO ROJO...LAJAS...CULEBRA...ESPERANZA...ANNA'S RETREAT... CHARLOTTE AMALIE...CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST... CRUZ BAY 749 PM AST SUN MAY 15 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF PUERTO RICO AND VIRGIN ISLANDS HAS BEEN CANCELLED. VERY LITTLE RAINFALL IS EXPECTED OVERNIGHT OVER LAND AREAS. THEREFORE...THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$ VIZ002-160100- /O.CAN.TJSJ.FF.A.0002.000000T0000Z-110516T0400Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ST CROIX- INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...CHRISTIANSTED... FREDERIKSTED...FREDERIKSTED SOUTHEAST...GROVE PLACE 749 PM AST SUN MAY 15 2011 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR A PORTION OF VIRGIN ISLANDS HAS BEEN CANCELLED. HEAVY RAINFALL IS NOT LONGER EXPECTED ACROSS SAINT CROIX. THEREFORE...THE FLASH FLOOD WATCH HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this flash flood watch went out at May 14, 2:05 PM CDT, 6 hours 32 minutes earlier.
Area forecast discussion, May 14, 2:05 PM CDT, 6 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JUAN PR 305 PM AST SAT MAY 14 2011 .SYNOPSIS...UPPER LEVEL TROUGH ACROSS THE LOCAL AREA WILL CONTINUE TO MIGRATE EAST NORTHEAST THROUGH SUNDAY MORNING. CUTTOFF LOW NORTH OF THE AREA WILL CONTINUE TO WEAKEN TONIGHT. SUBEQUATORIAL RIDGE ACROSS THE TROP ATLC WILL BUILD WWD INTO THE CARIBBEAN NEXT WEEK. && .DISCUSSION...VARIABLY TO MOSTLY CLOUDY SKIES PREVAILED ACROSS THE EASTERN THIRD OF PUERTO RICO DURING THE MORNING HOURS WHILE THE WESTERN PORTIONS ENJOYED PARTLY CLOUDY SKIES. BY THE LATE MORNING AND EARLY AFTERNOON HOURS...THE WEATHER SCENARIO CHANGED AS DIURNAL HEATING COMBINED WITH AN UPPER LEVEL TROUGH TO PRODUCE ACTIVE WEATHER ACROSS THE FORECAST AREA. THIS ACTIVITY WILL CONTINUE TO AFFECT THE NORTHERN SLOPES OF PUERTO RICO...ESPECIALLY THE NORTHEASTERN QUADRANT THROUGH AT LEAST EARLY THIS EVENING. FOR TONIGHT...PARTLY CLOUDY SKIES AND ISOLATED TO SCATTERED SHOWERS ARE ANTICIPATED...WITH THE SHOWER ACTIVITY EXPECTED TO CONCENTRATE MAINLY OVER THE REGIONAL WATERS. UPPER LEVEL TROUGH ACROSS THE LOCAL AREA WILL CONTINUE TO MIGRATE EAST NORTHEAST THROUGH SUNDAY MORNING. IN FACT...PROGNOSTIC SOUNDINGS INDICATED SOMEWHAT DRIER CONDITIONS SUNDAY AND MONDAY. HOWEVER... AVAILABLE MOISTURE WILL COMBINE WITH DIURNAL HEATING AND LINGERING FAVORABLE UPPER LEVEL DYNAMICS TO PRODUCE ISOLATED TO SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS ACROSS PORTIONS OF PUERTO RICO...ESPECIALLY THE NORTHERN SLOPES OF THE ISLAND SUN-MON. EQUATORIAL MOISTURE IS EXPECTED TO SLOWLY SLIDE NORTHWARD...REACHING THE LOCAL ISLANDS ONCE AGAIN EARLY NEXT WEEK. THIS DEEP MOISTURE WILL EXTEND FROM NORTHERN SOUTH AMERICA TO PUERTO RICO/LESSER ANTILLES...WITH THE HIGHER AMOUNTS TO CONCENTRATE OVER THE VIRGIN ISLANDS AND CARIBBEAN WATERS. AS A RESULT...ANOTHER ROUND OF UNSETTLED WEATHER CONDITIONS IS EXPECTED NEXT WEEK. && .AVIATION...SHOWERS AND ISOLD TSTMS WILL CONTINUE TO AFFECT THE FLYING AREA BTW ERN PR AND THE NORTHERN LEEWARDS THROUGH 15/00Z. THIS WILL RESULT IN MVFR/IFR CONDS DUE TO LOW CIGS WITH SHRA/ISOLD TSRA ACTIVITY ACROSS TJSJ..TJNR...TISX...TIST...TCNM AND TKPK. && .PRELIMINARY POINT TEMPS/POPS... SJU 88 74 86 75 / 60 20 50 20 STT 84 76 84 75 / 50 30 30 40 && .SJU WATCHES/WARNINGS/ADVISORIES... PR...NONE. VI...NONE. && 12/23
Hazardous weather outlook, May 14, 3:21 AM CDT, 17 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN ISLANDS NATIONAL WEATHER SERVICE SAN JUAN PR 421 AM AST SAT MAY 14 2011 AMZ710>745-PRZ001>013-150830- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 421 AM AST SAT MAY 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED TO NUMEROUS SHOWERS ARE EXPECTED TO AFFECTED EAST AND NORTHEAST SECTIONS OF PUERTO RICO TODAY AND TONIGHT. URBAN AND SMALL STREAM FLOODING ARE LIKELY TODAY WITH THE HEAVIEST ACTIVITY. ALSO...RAPID RISES IN RIVERS AS WELL AS MUDSLIDES IN STEEP TERRAIN CAN BE EXPECTED. STRONG GUSTY WINDS NEAR 35 MPH WILL ACCOMPANY THESE SHOWERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SATURATED SOILS AND DEVELOPMENT OF SHOWERS AND ISOLATED THUNDERSTORMS EACH AFTERNOON WILL KEEP THE LOCAL AREA PRONE TO URBAN AND SMALL STREAM FLOODING AS WELL AS MUDSLIDES IN AREAS OF STEEP TERRAIN THROUGH THE UPCOMING WEEKEND AND POSSIBLY INTO THE EARLY PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... REPORTS OF HEAVY RAINFALL...FLOODING AND SIGNIFICANT WEATHER HAZARDS WILL BE APPRECIATED OVER THE NEXT FEW DAYS. AMZ715-725-VIZ001-002-150830- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 421 AM AST SAT MAY 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS ARE EXPECTED TO AFFECTED MOST OF THE U.S. VIRGIN ISLANDS TODAY AND TONIGHT. URBAN AND SMALL STREAM FLOODING ARE LIKELY TODAY WITH THE HEAVIEST ACTIVITY. MUDSLIDES IN STEEP TERRAIN CAN BE EXPECTED. STRONG GUSTY WINDS NEAR 35 MPH WILL ACCOMPANY THESE SHOWERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SATURATED SOILS WILL KEEP THE LOCAL AREA PRONE TO URBAN AND MINOR FLOODING OF GUTS AND STREAMS DURING THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... REPORTS OF RAINFALL...FLOODING AND SIGNIFICANT WEATHER HAZARDS WILL BE APPRECIATED.
In the hours before
Local storm report, May 14, 3:01 PM CDT, 5 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
401 PM AST SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM TSTM WND GST CEIBA 18.27N 65.65W
05/14/2011 M40.00 MPH CEIBA PR ASOS
0345 PM FLOOD 2 W VEGA ALTA 18.42N 66.35W
05/14/2011 VEGA BAJA PR EMERGENCY MNGR
RIO CIBUCO TOPPED THE BRIDGE IN HIGHWAY 620 IN BARRIO
FATIMA. ALSO QUEBRADA MACHUCHAL IS OUT OF ITS BANKS.
&&
WSNELLLocal storm report, May 14, 3:25 PM CDT, 5 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN JUAN PR
425 PM AST SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 PM TSTM WND GST 5 NNE CEIBA 18.33N 65.63W
05/14/2011 M52 MPH FAJARDO PR C-MAN STATION
STATION FRDP4
&&
WSNELLThe office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:37 PM CDT | Special Marine Warning | JSJ | 113 min | |
| May 15, 12:16 PM CDT | Areal Flood Advisory | JSJ | 119 min | |
| May 15, 1:01 PM CDT | Areal Flood Advisory | JSJ | 73 min | |
| May 14, 10:36 PM CDT | Areal Flood Advisory | JSJ | 3 hr | |
| May 15, 1:28 AM CDT | Areal Flood Advisory | JSJ | 3 hr |
Nearby
Flash Flood Watches in Puerto Rico, 2011Flash Flood Watches in U.S. Virgin Islands, 2011Every flash flood watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.